Translator Disclaimer
2011 $AP_{r}$-Almost Periodic Solutions to the Equation $\dot{x}(t)= Ax(t)+(k\ast x)(t)+f(t)$
M. Mahdavi
Afr. Diaspora J. Math. (N.S.) 12(2): 43-47 (2011).

Abstract

This note is dedicated to the existence of almost periodic solutions of a certain class of functional equations, of the form (1) in the text, in spaces like $AP_r(R, {\cal C}^n)$, $1\leq r\leq 2$. Frequency domain conditions are involved in this study.

Citation

Download Citation

M. Mahdavi. "$AP_{r}$-Almost Periodic Solutions to the Equation $\dot{x}(t)= Ax(t)+(k\ast x)(t)+f(t)$." Afr. Diaspora J. Math. (N.S.) 12 (2) 43 - 47, 2011.

Information

Published: 2011
First available in Project Euclid: 13 October 2011

zbMATH: 1244.34094
MathSciNet: MR2847303

Subjects:
Primary: 34K05
Secondary: 34K25, 34K40

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.12 • No. 2 • 2011
Back to Top